Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Kansas City, MO

June 3, 2015Clay County, Clinton County, Platte County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 3, 2015, 11:51 AM CDT for Clay County, Clinton County, Platte County, Missouri. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 11:51 AM CDT (16:51 UTC)
Expired
Jun 3, 2015, 4:00 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MO, Clinton County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 12:30 PM CDTHEAVY RAIN 1.734 N Parkville, MOBEGAN AT 830 AM...ENDED AROUND 1230 PM
Jun 3, 1:22 PM CDTFLASH FLOOD1 Se Farley, MO45 HIGHWAY BETWEEN FARLEY HAMPTON ROAD AND NW JONES MEYER ROAD IS CLOSED DUE TO FLASH FLOOD
Jun 3, 1:28 PM CDTFLASH FLOOD5 S Platte City, MOHILLSBORO RD SOUTH LANTER LANE CLOSED DUE TO CULVERT BLOW OUT FROM FLASH FLOOD
Jun 3, 1:37 PM CDTHEAVY RAIN 2.25Kansas City Intl Arpt, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 4.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WGUS53 KEAX 031651
FFWEAX
MOC047-049-165-032100-
/O.NEW.KEAX.FF.W.0014.150603T1651Z-150603T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 AM CDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CLINTON COUNTY IN NORTHWEST MISSOURI...

* UNTIL 400 PM CDT

* AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL ESTIMATES OF TWO TO THREE INCHES OF          
  RAIN HAVE FALLEN ACROSS PORTIONS OF THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KEARNEY...LIBERTY...PLATTE CITY...SMITHVILLE...WEATHERBY LAKE...
  WESTON...CAMDEN POINT...DEARBORN...EDGERTON...FERRELVIEW...HOLT...
  MISSOURI CITY...TRACY AND TRIMBLE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 16 AND 32.
  I-435 LOOP FROM MILE MARKERS 24 TO 49.
  I-29 BETWEEN MILE MARKERS 8 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3952 9435 3924 9427 3924 9482 3934 9491
      3935 9491 3938 9488 3939 9488 3940 9489
      3938 9494 3953 9508

$$

AEP
1 follow-up statement
325 
WGUS73 KEAX 031817
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
117 PM CDT WED JUN 3 2015

MOC047-049-165-032100-
/O.CON.KEAX.FF.W.0014.000000T0000Z-150603T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MO-CLINTON MO-PLATTE MO-
117 PM CDT WED JUN 3 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PLATTE...SOUTHWESTERN
CLINTON AND NORTHERN CLAY COUNTIES UNTIL 400 PM CDT...

AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RAINFALL ESTIMATES OF TWO TO THREE INCHES HAVE FALLEN ACROSS 
PORTIONS OF THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KEARNEY...LIBERTY...PLATTE CITY...SMITHVILLE...WESTON...CAMDEN
POINT...DEARBORN...EDGERTON...FERRELVIEW...HOLT...MISSOURI CITY...
TRACY AND TRIMBLE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 16 AND 32.
  I-435 LOOP FROM MILE MARKERS 24 TO 49.
  I-29 BETWEEN MILE MARKERS 8 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3952 9435 3924 9427 3924 9482 3934 9491
      3935 9491 3938 9488 3939 9488 3940 9489
      3938 9494 3953 9508

$$

AEP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 9:51 AM CDT, 2 hours earlier.

Area forecast discussion, Jun 3, 9:51 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 AM CDT Wed Jun 3 2015

.UPDATE...
Issued at 951 AM CDT WED JUN 3 2015

Slowly decaying convective system sagging toward the Missouri River
is being fed by a weakening LLJ which is pumping copious moisture
into it, with precipitable water amounts as high as 1.75" Since the
LLJ is weakening, believe this area of rain should begin to lose
steam through the rest of the morning. However, airmass is favorable
for very heavy rainfall rates and some parts of northeast Johnson
County KS into Jackson County have reported rates over 4" per hour at
times. This is leading to a heightened concern for flooding this
morning particularly near the I-70 corridor from Lafayette County
westward into northeast KS. Have already issued a flash flood warning
for these areas where up to 2" of rain have fallen in the past hour
with another 1" to 2" on the way through early afternoon.

&&

.DISCUSSION...
Issued at 413 AM CDT WED JUN 3 2015

Wednesday marks the start of probably a fairly active period for
thunderstorm activity. The first bits of thunderstorms are currently
on the radar in the form of some pulsy storms likely in response to
a low level jet convergence across northwest Missouri. Conditions
aren't incredibly supportive of robust convection, but SPC
Mesoanalysis across NW Missouri indicates around 500 to 1000 J/kg of
MU Cape, with perhaps 20 to 25 kts of shear. So conditions are there
for one or more of these storms to become strong, with perhaps some
small hail, but large, damaging storms are not anticipated with this
activity. Then across eastern Nebraska, a large complex is diving
southeast into far southeast Nebraska and northwest Missouri. This
storm will run into the same limiting conditions mentioned for the
storm activity to its southeast, but it should still at least make
it into far northwestern Missouri with some gusty winds and some
heavy rain. One thing favoring higher impacts with this complex as
it moves southeast are the high PWAT values in place. While the
parameters dictating strength are limiting it's possible that the
heavy rain could bring some flooding to already swollen rivers and
streams and saturated soils.

Focus then shifts to later today, with uncertain convective
evolution. The aforementioned complex will likely lay down an
outflow boundary generally across southern Nebraska or northern
Kansas. This boundary will likely be the focus for afternoon
convective initiation once the sky clears out and insolation can
destabilize the atmosphere. The best low level convergence and mid
level flow, both conducive to organized storm formation will be west
of the forecast area, likely across either south central Nebraska or
north central Kansas. This area of convergence will drop off with
eastward extent, and likely cause the CWA to miss a majority of the
higher impact storms. That being said, as the evening wears on the
storms will likely congeal into a complex and move eastward into far
eastern Kansas and western Missouri. As the complex moves east it
should have plenty of moisture to work with as well as instability,
but it will run out of the better mid level flow and low level flow
looks pretty veered, so at this point, it does not appear that any
complex that forms tonight will spread eastward with severe weather
ambitions. Rather, the high PWAT might be conducive to heavy rain
and perhaps some flooding. 06z NAM struggles to move any robust
convection into the area tonight, but conceptually it seems that
once a cold pool is established that the complex will run east into
the forecast area for tonight.

For Thursday the mid level ridge looks to establish itself over the
southern and central plains, with the axis generally running from
central Iowa southwestward into NE Oklahoma. A lack of any obvious
triggering mechanism for daytime storm activity precludes very high
confidence for storm activity during the day on Thursday, however
with the mid level flow generally in the 20 to 40 kt range out of
the west along the apex of the ridge any convection that forms to
the west, either over the High Plains or in the Central/Northern
Plains could roll right along the mid level flow and through the
forecast area, so the area could see several MCS's roll through over
the next several nights as the mid level ridging feature does not
move over that time span. While the specific severe weather threats
are difficult to nail down at this time, the repeated chances for
heavy rain will bring a concern for some flooding, since local
streams are still swollen from recent rains, and soils are rather
saturated. Once we get to early next week a bit of a more
continental air mass will move into the area and the mid level flow
will take on more of a Great Lakes trough appearance, which will
diminish the chances for rain. for early next week. Could see MCS
pattern reload for middle to end of next week with moisture moving
back in and mid level flow picking back up.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 636 AM CDT WED JUN 3 2015

Thunderstorms are moving into the area from the northwest, and should
affect the aviation sites over the next few hours. Winds will likely
shift with the passage of these showers, but will eventually correct
back to the south/southeast shortly after the passage of the storms.
There could be some heavy rain reducing VSBY, but those periods will
likely be brief. By this afternoon there should be a period of VFR
conditions before another round of storms become possible later this
evening. The certainty of timing and coverage of the afternoon storms
is low to medium, so future issuances should be able to narrow down
any of those uncertainties.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...Hawblitzel
DISCUSSION...Leighton
AVIATION...Leighton
Hazardous weather outlook, Jun 3, 6:43 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 AM CDT WED JUN 3 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
643 AM CDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS ARE MOVING INTO THE AREA FROM THE NORTHWEST AND SHOULD
ONLY PRODUCE SOME HEAVY RAIN AND PERHAPS SOME GUSTY WINDS. LATER
TODAY..THERE WILL LIKELY BE A SECOND ROUND OF THUNDERSTORMS...MAINLY
WEST OF INTERSTATE 29. THESE STORMS COULD BE STRONG TO SEVERE WITH
GUSTY WINDS...HAIL...AND PERHAPS AN ISOLATED TORNADO. THESE STORMS
WILL MOVE EAST TONIGHT...AND BRING A CHANCE FOR SOME HEAVY RAIN WHICH
COULD CAUSE SOME FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 SEVERAL CHANCES FOR THUNDERSTORMS WILL BE PRESENT THROUGH THE END OF
THE WEEK AND INTO THE WEEKEND. TOO EARLY TO NARROW DOWN THE SEVERE
WEATHER CHANCES...BUT HEAVY RAIN WILL BE POSSIBLE WHICH COULD BRING
PERIODS OF FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 3, 11:07 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1107 AM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      3 SE KANSAS CITY        39.07N 94.54W
06/03/2015                   JACKSON            MO   BROADCAST MEDIA

            ROAD CLOSED...EMMANUAL CLEAVER BLVD AT ELMWOOD.

&&

ADOLPHSON
Local storm report, Jun 3, 11:16 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1116 AM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      4 S WARRENSBURG         38.70N 93.73W
06/03/2015                   JOHNSON            MO   PUBLIC

            FLOODING NEAR THE INTERSECTION OF 400TH AND 13 HWY.

&&

PMURRAY
Local storm report, Jun 3, 11:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1126 AM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HEAVY RAIN       PLATTE CITY             39.37N 94.78W
06/03/2015  M2.17 INCH       PLATTE             MO   LAW ENFORCEMENT

            PLATTE COUNTY LAW ENFORCEMENT CENTER

&&

ADOLPHSON
Local storm report, Jun 3, 11:29 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1129 AM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     FLASH FLOOD      2 NE EXCELSIOR SPRINGS  39.36N 94.20W
06/03/2015                   RAY                MO   DEPT OF HIGHWAYS

            ROUTE Y CLOSED BOTH DIRECTIONS

&&

ADOLPHSON
Local storm report, Jun 3, 11:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 AM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HEAVY RAIN       PARKVILLE               39.20N 94.68W
06/03/2015  M2.00 INCH       PLATTE             MO   LAW ENFORCEMENT

            BLAIR ROAD AND HIGH DRIVE

&&

ADOLPHSON
Local storm report, Jun 3, 11:43 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 AM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     FLASH FLOOD      FLEMING                 39.19N 94.07W
06/03/2015                   RAY                MO   DEPT OF HIGHWAYS

            T ROAD CLOSED IN BOTH DIRECTION DUE TO MUDSLIDE.

&&

PMURRAY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:53 AM CDTSpecial Weather StatementEAXGentry37 min
Jun 3, 4:47 AM CDTSpecial Weather StatementEAXBuchanan28 min
Jun 3, 4:51 AM CDTSpecial Weather StatementEAXGentry24 min
Jun 3, 5:16 AM CDTAreal Flood AdvisoryEAXGentry6 hr
Jun 3, 6:24 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Harrison6 hr
Jun 3, 7:34 AM CDTSpecial Weather StatementEAXJohnson26 min
Jun 3, 8:37 AM CDTAreal Flood AdvisoryEAXJohnson, Lafayette, Ray3 hr
Jun 3, 9:18 AM CDTFlash Flood WarningEAXClay, Clinton, Lafayette, Ray6 hr
Jun 3, 9:28 AM CDTFlash Flood WarningEAXClay, Jackson, Johnson, Lafayette, Platte, Ray6 hr
Jun 3, 9:41 AM CDTFlash Flood WarningEAXJohnson6 hr
Jun 3, 10:47 AM CDTRiver Flood WarningEAXRay3 days
Jun 3, 11:21 AM CDTAreal Flood AdvisoryEAXPlatte3 hr
Jun 3, 11:26 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, Daviess, DeKalb6 hr
Jun 3, 11:59 AM CDTAreal Flood AdvisoryEAXCass, Jackson, Johnson4 hr
Jun 3, 12:20 PM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 1 more24 hr
Jun 3, 1:52 PM CDTRiver Flood WarningEAXJohnson, Pettis3 days
Jun 3, 1:52 PM CDTRiver Flood WarningEAXCooper, Saline8 days
Jun 3, 1:52 PM CDTRiver Flood WarningEAXClay, Ray62 hr
Jun 3, 1:52 PM CDTRiver Flood WarningEAXClay, Platte27 hr
Jun 3, 2:33 PM CDTFlash Flood WatchEAXAndrew, Atchison, Buchanan, Caldwell, Cass, Clay and 13 more69 hr
Jun 3, 2:33 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray6 days
Jun 3, 2:33 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline30 days
Jun 3, 2:33 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline31 days
Jun 3, 2:56 PM CDTAreal Flood WarningEAXCarroll, Clay, Clinton, Jackson, Johnson, Lafayette and 3 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.